# SDR ASOA200901026

- Difficulty date: September 13, 2009
- Submitted: September 22, 2009
- Operation: Air carrier
- Aircraft: N874AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7551
- Aircraft time: 19,602 hours, 16,317 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 621
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CONTINUATION OF MWC 8755111, OP 176, CARGO COMPARTMENT LBL 27.00 BETWEEN FS 621.00 FLOORBEAM UPPER CAP O/B SIDE AROUND FASTENER HOLES HAS CORROSION APPROX 0.016" DEEP BEFORE CORROSION REMOVAL.
